MathSciNet Relay Station
MathSciNet bibliographic data
MR1527478 DML
Bateman, P. T.; Fuchs, W. H. J.; Elementary Problems and Solutions: Solutions: E869. Amer. Math. Monthly 57 (1950), no. 2, 114–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement